# SDR ASAA2019122491652

- Difficulty date: December 19, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N928VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8246
- Aircraft time: 4,930 hours, 1,348 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Damaged
- Location: Sense
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT AIR BLEED MSG ON STATUS PAGE WORK WITH RMA 3539: AIR BLEED MSG FAULTING SENSE LINE/ 7HA2 XDCR. (SENSE LINE WAS REPLACED ON 6/28/2019) DO NOT REPLACE BMC COMPUTER PER TSM 36-11-00-810-A61-A CHECK SENSE LINE LEAKAGE AROUND THE BRAIDED AREA. (IPC 36-11-49-06) GROUNDED - YES. ON DEFERRAL.
